PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On topological classification of complex mappings

Volume 114 / 2015

Hadi Seyedinejad, Ali Zaghian Annales Polonici Mathematici 114 (2015), 207-217 MSC: Primary 32H02; Secondary 32C18, 32S60. DOI: 10.4064/ap114-3-2


We study the topological invariant $\phi $ of Kwieciński and Tworzewski, particularly beyond the case of mappings with smooth targets. We derive a lower bound for $\phi $ of a general mapping, which is similarly effective as the upper bound given by Kwieciński and Tworzewski. Some classes of mappings are identified for which the exact value of $\phi $ can be computed. Also, we prove that the variation of $\phi $ on the source space of a mapping with a smooth target is semicontinuous in the Zariski topology.


  • Hadi SeyedinejadDepartment of Pure Mathematics
    University of Kashan
    Kashan, Isfahan 87317-51167, Iran
  • Ali ZaghianDepartment of Mathematics
    Malek Ashtar University of Technology
    Shahin Shahr, Isfahan 83145-115, Iran

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image